EXACTECH, INC. ALTEON 6.5MM SCREW, 20MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
180-65-20 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Aseptic loosening (4883)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total hip replacement on the right side.Subsequently, the patient experienced pain, discomfort, osteolysis and aseptic loosening secondary to prosthesis wear.As a result, approximately four years post-surgery, the patient underwent a revision.It was noted the patient had dense scar tissue.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.This is report 3 of 3 for this event/patient.
Additional Manufacturer Narrative
D10: 136-36-53 - nv gxl lnr, +5lat, 36mm g3-56/58mm cups: sn# (b)(6) 180-65-20 - alteon 6.5mm screw, 20mm: sn# (b)(6), 186-01-56 - integrip cc, cluster 56mm, g3: sn# (b)(6), 190-30-05 - alt ha s clr std sz 5: sn# (b)(6), 170-36-93 - biolox delta femoral head 36mm od, -3.5mm: sn# (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.